RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 57, Issue 3(345)  


Quasi-conformal maps and the asymptotic geometry of manifolds
V. A. Zorich
3
Ramified coverings of the two-dimensional sphere and the intersection theory in spaces of meromorphic functions on algebraic curves
S. K. Lando
29
Cyclic graphs and Apéry's theorem
V. N. Sorokin
99
Alexandr Vasil'evich Efimov (obituary)
S. M. Nikol'skii, A. S. Pospelov, S. A. Telyakovskii, P. L. Ul'yanov, S. V. Umnayshkin, Yu. A. Chaplygin
135
Aleksei Alekseevich Milyutin (obituary)
V. L. Bodneva, V. G. Boltyanskii, I. M. Gel'fand, V. V. Dicusar, A. V. Dmitruk, A. D. Ioffe, V. L. Levin, Ya. M. Kazhdan, N. P. Osmolovskii, V. M. Tikhomirov, G. M. Henkin
137

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Comparison theorems for elliptic inequalities with a non-linearity in the principal part
A. A. Kon'kov
141
Haar extensions of arbitrage-free financial markets to markets that are complete and arbitrage-free
M. N. Bogacheva, I. V. Pavlov
143
Lie algebras associated with $\sigma$-functions, and versal deformations
V. M. Buchstaber, D. V. Leikin
145
On an inverse problem for a second-order differential equation
I. M. Guseinov, R. T. Pashaev
147
A criterion for the embeddability of $(r,q)$-polycycles
M. Deza, M. I. Shtogrin
149
On a Yang–Baxter map and the Dehornoy ordering
I. A. Dynnikov
151
On some integral identities
S. A. Zlobin
153
The Lax pair for non-singular pencils of metrics of constant Riemannian curvature
O. I. Mokhov
155
A moment estimate for a Lévy process
A. E. Kurshev
157
The Borsuk and Hadwiger problems and systems of vectors with restrictions on scalar products
A. M. Raigorodskii
159
On localization of the spectrum in a problem in singular perturbation theory
S. A. Stepin, A. A. Arzhanov
161
Multidimensional non-parametric methods for the two-sample shift problem
A. V. Topchii
163
Distributive non-localizable rings
A. A. Tuganbaev
165
Autonomous random perturbations of dynamical systems
M. I. Freidlin, H. Ren
167
Integrable deformations of systems on graphs with loops
L. O. Chekhov
169
On weakly commutative homogeneous spaces
O. S. Yakimova
171
Meetings of the Moscow Mathematical Society
173

Mathematical Events
Vasilii Mikhailovich Babich (on his 70th birthday)
V. S. Buldyrev, A. M. Vershik, I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, L. D. Faddeev
181
Steklov Institute seminar on mathematics and its applications
I. V. Volovich
188
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019